Losartan and glucose

Common Questions and Answers about Losartan and glucose

cozaar

Hi, Losartan is used for treating hypertension and in treating people with type 2 diabetes and hypertensive patients with kidney disease. This has a protective effect in preventing nephropathy. So, its unlikely to cause increased glucose levels. Regards.
Awakened by flutter on right side above nipple. Back pain. Interrupted sleep. Glucose 105. O2 99. weight 186. Ran out of Losartan/Hctz. later that day. Feet hurt. Toes in middle numb, tingly. Good energy. Less dizziness. Iregular heart beats on 6/28, 7/15, 8/24 and 8/30. Catheter ablation 7/28. No a fib noted yet.
moringa (malunggay), serpetina, tumeric, guaybano. He is also taking losartan, selerimin, allupurinol, junuvia, micardis, and diamicron. Looking for a fast response to this I want to know what could be causing a huge shoot in his triglycerides and what can be done. Really scared my dad may have CHD.
MEDICINE TAKING- LOSARAL 50-EVENING, LOSARTAN H- MORNING, GLYCIPHAGE G1( HALF TAB , 15 MINUTES BEFORE LAUNCH. AND MULTIVITAMIN- i) NUJIKA (ONE MONTH COURSE DONE), ii) BECOSULES SYRUP DAILY DOSE TAKING (AS PER REQUIREMENT). PLEASE ADVICE AS NECESSARY? YOURS FAITHFULLY, GOPAL. http://www.linkedin.
If for high bp, what was your bp before and after Losartan, what dose did he put you on, and are you still on it. Any side effects? Also, did you take Losartan by itself or with a water pill. The water pill/Cozaar combo is called "Hyzaar".
It is essentially the same as Hyzaar which contains a combination of hydrochlorothiazide and losartan. Hydrochlorothiazide is a thiazide diuretic (water pill) that helps prevent your body from absorbing too much salt, which can cause fluid retention. Losartan is also in a group of drugs called angiotensin II receptor antagonists. Losartan keeps blood vessels from narrowing, which lowers blood pressure and improves blood flow which is exactly how Diovan works.
Hi All, I have been suffering form Hypertension for Past 3 months .I feel giddiness . I went to cardiologist and When I was diagnosed , I had BP around 160/110 and Pulse rate 93 BPM. I took ECG and reading was normal. I gave all the blood test which Includes Kidney profile, Glucose & LDL & HDL. Everything is normal. My doctor prescribed me telmisartan 40 Mg . I took that for one month and later revisited same doctor. Pressure was around 150/100 again.
I take Losartan 100, Toprol 12.
My glucose is usually around 100, sometimes a little higher and some times lower. At week 17 post tx and still und recently glucose was lower then usual at 93, triglycerides 100, total cholesterol 141-160 (don't know the breakdown but expecting low hdl), A1c was 4.5 at the start of tx, haven't had one recently. If you have any thoughts I appreciate it.
At any exertion, sweat would pour from his head and the rest of his body and he would continue sweating for a long time afterwards. Heartburn and acid reflux, especially at night. Flushing in the face, without apparent reason. His doctor diagnosed him with depression. Against his grain, he agreed to try different anti-depressants but things kept getting worse. Apart from all of the other symptoms, he started having some episodes that his doctor described as panic attacks.
Hello doctor, I am a 24 year old male who takes Losartan 100, Toprol xl25 and Hydrochlorothiazide 25. Recently a psychiatrist prescribed me Lexapro 10mg and Xanax 0.5 twice daily to hopefully treat the anxiety/panic disorder that has made my life very difficult the last few years. However I am concerned as I suffer from high blood pressure and racing heartbeat and now I am afraid to take the Lexapro as I fear its going to worsen my not so good blood pressure and heart rate.
As a caution, I exercised more and ate less carbs. The fasting glucose numbers yesterday and today were 81 and 78, respectively. The blood sugar levels at 2-hrs after meal were even better than before stopping the meds, 96 and 97, respectively. Hopefully the A1C test that I will test on Monday shows a nice number so my doctor will let me off the metformin for good.
and in this aspect, he is probably right As I already had told you, I think that your main problem is the control of thyroid and glucose. Do not go for limit values, try to have average values. And get them checked periodically. You mention your gastro doctor, but I have not read anything about you having gastro problems... what the issue is? Jesus I really think that you will benefit from stopping omeprazole.
I've been googling and digging around forums for nearly the last year without anything, so I thought I would take the plunge and actually post my story/question, in the hopes that someone has had similar symptoms or has any suggestions as to how to proceed. I am an American national residing in Japan. I am currently 27 year old, on the verge of turning 28. One year ago I woke up and could not breathe all the way.
However, the symptoms gradually worsened and I have fallen several times and am unable to brace myself to prevent a fall even though I know I am falling. There has been no pain associated with the muscle weakness. An EMG performed in 2007 in Sri Lanka showed no significant change. But, as the symptoms persisted consultations and a number of tests were done at Singapore General Hospital in 2008.
I too have acid reflux. I posted below about what seems to be working for me and my PVC's are now controlled. I also did start on prevacid as well. I am convinced that the magnesium/calcium supplements that I have been taking have just about ceased my PVC's. There are a few other things that I do wonder about as well that may have contributed to my "cure." The calcium/magnesium regimen that I put myself on really brought results, but I did seek out help for the acid reflux.
I'm on Losartan 25mg, Metoprolol 12.5mg 2x, and Amlodipine 10mg. Prior to my latest flare mine was almost constantly at 134/76. My PCP handles my BP at the VA usually. But I don't think the PCP at the VA know anything about BP meds. It was a LPN in the walk-in clinic that switch me to taking the meto twice a day as that is how it is suppose to be taken. I have been going to the VA since June of 2008 and they have yet to schedule me to see a cardiologist.
Stresstabs once a day Eventhough, my sugar levels are 150-200 fastingFasting glucose tolerance test Glucose test - blood and above 200 pp. My job is mostly sitting.
) and lately I've been experimenting with both losartan and hydrochlorothiazide either solo or in combination to see what actually works as no sense taking a combo like Hyzaar if one drug is simply going along for a free ride without benefit. I have yet to try an Ace Inhibitor but hear they have more side effects (dry throat and coughing for example) than an angiotensin II receptor like Cozaar.
Important causes for elevated SGPT are viral hepatitis B and C, fatty liver, certain hepatotoxic drugs, and autoimmune liver diseases.Pls get your self evaluated for these conditions from a gastroenterologist. Itchy rashes may be due to liver pathlogy or even allergy to constituents of alcohol.So complete stoppage of alcohol is necessary. Hope it helps.Take care andpls do keep me posted on how you are doing.
But this happens sometimes. My Doctor put me on Beta Blockers 5mg a day. I am also hypertensive and I take losartan-H 50 mg a day. I went into an Acute phase just a month ago after a symptom holiday of almost 6 months. It started with an upset stomach and a racing heart rate and high BP. But surprisingly it would subside for sometime after I used the Rest room. This is when I discovered that the problem is related to my digestive tract.
I do not do anything but the obvious, no alcohol, try to keep my blood glucose in range (A1C test is 6%) and take care with medications. I have also had cirrhosis for a minimum of 17 years. Here are my latest labs just for comparison. ( ny VL runs between 1.6 million copies and 6 million copies). I haven't checked it in 2 years because it really does not matter. Albumin: 4.3 (3.6-4.8) Bilirubin, total: 0.7 (0.1-1.2) Platelets: 127 (130-450) Total Protein: 7.5 (6.0-8.
I have Type 2 Diabetes and was put on Victoza yesterday, my doctor wants me to take this for weight loss. I would just like to know if anyone has lost weight or has had any side effects while taking this medication. I was on Byetta but the nausea never stopped and I felt bad all of the time. I took my first dose this morning of Victoza and so far there has been no nausea--I just hope it lasts. Any comments on this medication would greatly be appreciated.
I feel like my body's thermostat is broken and I'm constantly overheating. I've been taking Claritin and Benadryl but that doesn't seem to help at all. My doctor also gave me a prescription medicine called Atarax, which only makes me drowsy and doesn't help the itchy feeling. Any suggestions? Btw, I've taken blood tests to see if there is anything wrong but everything came out fine.
MedHelp Health Answers